Yannis Angelopoulos

I am an Assistant Adjunct Professor at the University of California, Los Angeles. My office is MS 5338.

Email: yannis [at] math.ucla.edu

Research Interests:

Nonlinear Partial Differential Equations, General Relativity

Papers:

  • (joint with Stefanos Aretakis and Dejan Gajic) A non-degenerate scattering theory on extremal Reissner-Nordström and applications, in preparation.
  • Semi-global impulsive gravitational wave spacetimes, in preparation.
  • (joint with Stefanos Aretakis and Dejan Gajic) Nonlinear wave equations satisfying the null condition on extremal Reissner-Nordström spacetimes, preprint available upon request.
  • (join with Stefanos Aretakis and Dejan Gajic) Horizon hair of extremal black holes and measurements at null infinity, Phys. Rev. Lett. 121, 131102 (2018), online preprint at arXiv 1809.10037.
  • (joint with Rowan Killip and Monica Visan) Invariant measures for integrable spin chains and integrable discrete NLS, online preprint at arXiv 1807.08801.
  • (joint with Stefanos Aretakis and Dejan Gajic) Late-time asymptotics for the wave equation on extremal Reissner-Nordström backgrounds, online preprint at arXiv 1807.03802.
  • (joint with Stefanos Aretakis and Dejan Gajic) Asymptotics for scalar perturbations from a neighbourhood of the bifurcation sphere, Classical and Quantum Gravity, Volume 35, Number 15, online preprint at arXiv 1802.05692.
  • (joint with Stefanos Aretakis and Dejan Gajic) Logarithmic corrections in the asymptotic expansion for the radiation field along null infinity, to appear in Journal of Hyperbolic Differential Equations, online preprint at arXiv 1712.09977.
  • (joint with Stefanos Aretakis and Dejan Gajic) Late-time asymptotics for the wave equations on spherically symmetric, stationary spacetimes, Advances in Mathematics, Vol. 323 (2018), 529-621, online preprint at arXiv 1612.01566.
  • (joint with Stefanos Aretakis and Dejan Gajic) A vector field approach to almost-sharp decay for the wave equations on spherically symmetric, stationary spacetimes, to appear in Annals of PDE, online preprint at arXiv 1612.01565.
  • (joint with Stefanos Aretakis and Dejan Gajic) Asymptotic blow-up for a class of semilinear wave equations on extremal Reissner-Nordström spacetimes, submitted, online preprint at: arXiv 1612.01562.
  • (joint with Stefanos Aretakis and Dejan Gajic) The trapping effect on degenerate horizons , Annales Henri Poincaré, Vol. 18, Issue 5 (2017), 1593-1633, online preprint at arXiv 1512.09094.
  • Global spherically symmetric solutions of nonlinear wave equations with null condition on extremal Reissner-Nordström spacetimes, International Mathematical Research Notices, Vol. 2016, Issue 11 (2016), 3279-3355, online preprint at arXiv 1408.4478.
  • Well-posedness and ill-posedness results for the Novikov-Veselov equation , Communications on Pure and Applied Analysis, Vol. 15, Issue 3 (2016), 727-760, online preprint at arXiv 1307.4110.

  • Teaching:

  • Fall 2018: Math 33A (Linear Algebra) and Math 170A (Probability).